# SDR MWEA011044

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 2777930
- Condition: Corroded
- Location: Station 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY HAS CORROSION ON FRAME 389 AFT SIDE AT LONGERONS 28 LEFT TO 28 RIGHT.  --  BLENDED CORROSION, FABRICATED AND LOCATED DOUBLERS, LOCATED NEW FRAME SECTION, INSTALLED FRAME REPAIR SPLICE.
